Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Crusty scabs on scalp, dry, pus discharge. How to gt rid of them?

I have crusty scabs on my scalp . They won t go away. I ve been picking at them but only because they are getting worse. They re bigger than a pin head and I ve got about a dozen all over my scalp. They usually appear after I get a hair cut with clippers, I keep my hair very short, but they go away after a few days. I ve had these ones for weeks. They are dry and flaky and are yellowish colored scabs. I had someone pop a few of them and a bit of pus came out of one of them, the rest just had blood or a clear liquid. How do I get rid of them?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  816
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi , you are having pityriasis amiantacea. Take antibiotics, anti inflammatory drugs, antihistaminics..etc. Wash the scalp with antiseptic solution like savlon. Avoid tension. Do not prick the lesions. ... Ok . I hope you will be improved. Still you may consult the dermatologist.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor